# SDR RRXA001967

- Difficulty date: April 4, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- Aircraft time: 82,047 hours, 24,356 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Clip
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE LT MAIN LANDING GEAR DOOR HINGE BEAM ATTACH CLIP AT STA 898, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  RECEIVED AND INSTALLED NEW CLIP IAW DC-8 SRM 51-1-21.
